Advertisement

Acta Mathematica Sinica, English Series

, Volume 35, Issue 7, pp 1217–1226 | Cite as

Gradient Estimates and Harnack Inequalities for Positive Solutions of \(\mathfrak{L}u=\frac{\partial u}{\partial t}\) on Self-shrinkers

  • Ye Cheng ZhuEmail author
  • Qing ChenEmail author
Article
  • 20 Downloads

Abstract

In this paper, we investigate the positive solutions of \(\mathfrak{L}u=\frac{\partial u}{\partial t}\) on self-shrinkers, then get some gradient estimates and Harnack inequalities for the positive solutions.

Keywords

Harnack inequality self-shrinker ∞-Bakry-Emery Ricci tensor gradient estimate 

MR(2010) Subject Classification

53C23 53C44 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Angenent, S. B.: Shrinking doughnuts. In: Nonlinear Diffusion Equations and Their Equilibrium States, Birkhäuser, Boston-Basel-Berlin, 1992Google Scholar
  2. [2]
    Angenent, S. B., Chopp, D. L., Ilmanen, T.: A computed example of nonuniqueness of mean curvature flow in ℝ3. Comm. Part. Dif. Eq., 20, 1937–1958 (1995)MathSciNetCrossRefGoogle Scholar
  3. [3]
    Bakry, D.: L ’hypercontractivite et son utilisation en théorie des semigroupes. In: P. Bernard (eds), Lectures on Probability Theory (Lecture Notes in Mathematics, vol. 1581), Springer-Verlag, Berlin-Heidelberg, 1994Google Scholar
  4. [4]
    Calabi, E.: An extension of E. Hopf’s maximum principle with an application to Riemannian geometry. Duke Math. J., 25, 45–56 (1958)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Chopp, D.: Computation of self-similar solutions for mean curvature flow. Experiment. Math., 3, 1–15 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Cheng, Q. M., Peng, Y. J.: Estimates for eigenvalues of 𝔏 operator on self-shrinkers. Commun. Contemp. Math., 15, 879–891 (2013)MathSciNetCrossRefGoogle Scholar
  7. [7]
    Cheng, X., Zhou, D.: Volume estimate about shrinkers. Proc. Am. Math. Soc., 141, 687–696 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Colding, T. H., Minicozzi, II W. P.: Generic mean curvature flow I; Generic singularities. Ann. Math., 175, 755–833 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Colding, T. H., Minicozzi, II W. P.: Smooth compactness of self-shrinkers. Comment. Math. Helv., 87, 463–475 (2009)MathSciNetzbMATHGoogle Scholar
  10. [10]
    Colding, T. H., Minicozzi, II W. P., Pedersen, E. K.: Mean curvature flow. Bull. Amer. Math. Soc., 52, 297–333 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Colding, T. H., Minicozzi, II W. P., White, B.: The round sphere minimizes entropy among closed self-shrinkers. J. Differ. Geom., 95, 53–69 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Kapouleas, N., Kleene, S. J., Miller, N. M.: Mean curvature self-shrinkers of high genus: Non-compact examples. J. Reine Angew. Math., 739, 1–39 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Li, P., Yau, S. T.: On the parabolic kernel of the Schrödinger operator. Acta. Math., 156, 153–201 (1986)MathSciNetCrossRefGoogle Scholar
  14. [14]
    McGonagle, M.: Gaussian harmonic forms and two-dimensional self-shrinking surfaces. Proc. Amer. Math. Soc., 143, 3603–3611 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Nguyen, X. H.: Construction of complete embedded self-Similar surfaces under mean curvature flow, part III. Duke Math. J., 163, 2023–2056 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Pigola, S., Rimoldi, M.: Complete self-shrinkers confined into some regions of the space. Ann. Glob. Anal. Geom., 45, 47–65 (2014)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany & The Editorial Office of AMS 2019

Authors and Affiliations

  1. 1.Department of Applied MathematicsAnhui University of TechnologyMaanshanP. R. China
  2. 2.Department of MathematicsUniversity of Science and Technology of ChinaHefeiP. R. China

Personalised recommendations